Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Hard lumps on front lower tibia, increased pain. What could be the cause?

I have several hard lumps on my front lower tibia . It has been there since october and has become increasingly painful. It is affecting my whole leg at this point. Do you know what would cause this? I have not fell nor hit my legs off of anything the lump just appeared and over time it grew larger and now I have two others above the first one.
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Radiologist 's  Response
Apr 2014

Thanks for writing to HCM

Firstly you need X-ray of Tibia and Fibula in AP/Lateral view. It can exclude many probable causes.
since it is hard in consistency, swelling may be bony in origin.
You didn't mentioned your age. There are many causes of swelling depending upon age and sex.
You need proper clinical examination and investigations.
Besides X-rays, you need routine hemogram,RBS.
Since history is short, it may be infective in etiology.
Treatment depends upon clinical examination and investigation reports.
You should consult orthopedician.
Get well soon.

Take Care
Dr.Indu Bhushan
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor